Product availability and price are subject to change
Genexa Infants’ Pain & Fever is real medicine, made clean - temporarily reducing fever and relieving minor aches and pains due to teething, the common cold, flu, headache, and sore throat. This oral suspension has the same active ingredient your baby needs (acetaminophen), but without the artificial ones they don’t (dartificial yes, common allergens, parabens). We only use ingredients people deserve to make the first gluten-free, non-GMO, certified vegan medicines to help your little ones feel better. All Genexa products do have a shelf life of 730 days.